Hi everyone! I have been on 100mg of Fluvoxamine for treating depression and minor ocd for around 5 years. I have been in therapy for some time now and I think it's the time to get rid of the drug. I started with 75mg for about 1 months and a half and didn't felt any major side effects, then I went to 50mg and I have been like this for the past 3 weeks or so, and since last week I started feeling quite anxious during the day and with some depression kicking in. I am afraid of doing most of the random everyday tasks. I am now questioning if it's the drug or it's me... Is anyone out there on the same drug or with some knowledge that felt the same thing?
J. Please don't worry this is listed as a withdrawal of the medication, Some times and more so when you have been taking it for 5 years it should be tapered down even slower. You really should be going off of it with the doctors support and directions on how long to stay at each dose. there is no reason to put up with these problems and after 5 years you would be better off taking more time to come off of it. Please call your doctor Monday and see what the doctor has to say. There were many doctors that did not know that people had these problems while coming off of this medication and many others so insist that you want to go off of it slower or be given something to help with the anxiety.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.